# SDR F3LA00156

- Difficulty date: July 8, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lower Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-2 CHECK INSPECTION, FOUND AREA BEHIND FORWARD LAVATORY FILL PORT CORRODED.  MAINTENANCE REMOVED CORROSION AND REPAIRED PER SRM 51-10-06.  (M)
